Approximation of solution branches of nonlinear equations
RAIRO. Analyse numérique, Volume 16 (1982) no. 4, pp. 319-349.
@article{M2AN_1982__16_4_319_0,
     author = {Descloux, Jean and Rappaz, Jacques},
     title = {Approximation of solution branches of nonlinear equations},
     journal = {RAIRO. Analyse num\'erique},
     pages = {319--349},
     publisher = {Centrale des revues, Dunod-Gauthier-Villars},
     address = {Montreuil},
     volume = {16},
     number = {4},
     year = {1982},
     zbl = {0505.65016},
     mrnumber = {684829},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1982__16_4_319_0/}
}
TY  - JOUR
AU  - Descloux, Jean
AU  - Rappaz, Jacques
TI  - Approximation of solution branches of nonlinear equations
JO  - RAIRO. Analyse numérique
PY  - 1982
DA  - 1982///
SP  - 319
EP  - 349
VL  - 16
IS  - 4
PB  - Centrale des revues, Dunod-Gauthier-Villars
PP  - Montreuil
UR  - http://www.numdam.org/item/M2AN_1982__16_4_319_0/
UR  - https://zbmath.org/?q=an%3A0505.65016
UR  - https://www.ams.org/mathscinet-getitem?mr=684829
LA  - en
ID  - M2AN_1982__16_4_319_0
ER  - 
%0 Journal Article
%A Descloux, Jean
%A Rappaz, Jacques
%T Approximation of solution branches of nonlinear equations
%J RAIRO. Analyse numérique
%D 1982
%P 319-349
%V 16
%N 4
%I Centrale des revues, Dunod-Gauthier-Villars
%C Montreuil
%G en
%F M2AN_1982__16_4_319_0
Descloux, Jean; Rappaz, Jacques. Approximation of solution branches of nonlinear equations. RAIRO. Analyse numérique, Volume 16 (1982) no. 4, pp. 319-349. http://www.numdam.org/item/M2AN_1982__16_4_319_0/

[1] F Brezzi, J Appaz and P A Raviart, Finite Dimensional Approximation of Nonlinear Problems, Part I Branches of Nonsingular Solutions, Numer Math 36, 1980, 1-25 | MR | Zbl

[2] F Brezzi, J Rappaz and P A Raviart, Finite Dimensional Approximation of Nonlinear Problems, Part II Limit Points, Numer Math , 37, 1981, 1-28. | MR | Zbl

[3] F Brezzi, J Rappaz and P A Raviart, Finite Dimensional Approximation of Nonlinear Problems, Part III Simple Bifurcation Points, Numer Math , 38, 1981, 1-30 | MR | Zbl

[4] Pg Ciarlet, The Finite Element Method for Elliptic Problems, Studies in Mathe-matics and its Applications, Vol 4, North-Holland, 1978 | MR | Zbl

[5] D W Decker and H B Keller, Multiple Limite Point Bifurcation Report of Math Dept, California Institute of Technology, 1979

[6] J Descloux, M Luskin and J Rappaz, Approximation of the Spectrum of Closed Operators The Determination of Normal Modes of a Rotating Basin, Math Comp, 36, 1981, 137-154 | MR | Zbl

[7] J Descloux, N Nassie and J Rappaz, On Spectral Approximation, RAIRO Numerical Analysis, 191, 137-154 | Zbl

[8] J Descloux and J Rappaz, On Numerical Approximation of Solution Branches of Nonhnear Equations, Rapport, , Departement de Mathématiques, EPFL, 1981

[9] J Descloux and J Rappaz, Numerical Approximation of a Nonlinear Sturm-Liouville Problem on an Infinité Interval, to appear m the Proceedings of Equa-diff V, Teubner | Zbl

[10] R J Magnus, On the Local Structure of the Zero-Set of a Banach Space Valued Mapping , J Functional Analysis, 22, 1976, 58-72 | MR | Zbl

[11] J -C Paumier, Une methode numérique pour le calcul des points de retournement Application a un problème aux limites non-lineaire II Analyse numérique d'un problème aux limites non-lineaire, Numer Math , 37, 1981, 445-454 | MR | Zbl

[11] J Rappaz and G Raugel, Finite Dimensional Approximation of Bifurcation Problems at a Multiple Eigenvalue, Rapport no 71, Centre de Mathématiques appliquées, Ecole Polytechnique, Palaiseau, 1981

[13] J Rappaz and G Raugel, Approximation of Double Bifurcation Points for Nonlinear Eigenvalue Problems, MAFELAP 1981 (Ed J Whiteman), Academic Press (to appear) | Zbl

[14] D H Sattinger, Group Theorie Methods in Bifurcation Theory, Lecture Notes in Mathematics 762, Springer-Verlag, Berlin, 1979 | Zbl